T Nation

Heavy Heart Beat One Week into Test Cyp Cycle

Hey guys I got a quick question this is my 3rd cycle and the first time I experience this I haven’t been on cycle in over 4 or 5 years.

I am on my first week of this cycle
500 mg test cyp split 2x a week Tues and Fri

I noticed my heart beats have been extremely pronounced like heavy heart beat no pain no palpitation I haven’t added an AI just yet I was waiting till my second week to add it In after my next shot which will be tomorrow which will be the start of week 2 and my 3rd shot.

I’m just wondering if this is something anyone has experienced and if it’s something to be worried about or not.

I’m thinking if this is something abnormal il stop my cycle early before it’s too late.

Thank you all for your help.

I have experienced it a few times before, but I don’t think I’ve ever experienced it that early into a cycle. It could be from a ton of potential sources, but I would find it hard to believe it is water retention due to estrogen and I don’t think your blood would be that thick yet. Have you changed anything with your diet?

1 Like

I see yeah nah I mean I cleaned up my diet starting last month because I planned on this cycle I dropped to about 12% bodyfat and increased my cardio my vascularity seems to have increased alot since the first shot though

I have experienced this many times on high dose test. And I’m still alive.

I don’t know why it happens, but I keep a very detailed log in my phone and I’ve noted whenever it happens more than once in the same day. Looking back at the 24 hrs prior to these events, I noticed:

  1. I hadn’t taken an AI in a long time prior to it happening. I only take AI as needed. Taking one made the heart pounding stop.

  2. I hadn’t given blood in a long time. Giving blood made it stop.

  3. I had too much coffee in a 24-hour period.

I’d say if you don’t have a family history of heart disease, and lead a healthy lifestyle, don’t loose sleep over it, and:

  1. Watch your E2
  2. Give blood regularly
  3. Don’t eat/drink too many stimulants as Test makes you more sensitive to them.
1 Like

Hey proff Hulk thanks alot for the response yeah this morning I popped 0.5mg adex I didn’t get it all day and it seems like my water retention is already starting to get reduced thanks alot for confirming this with me

You’re very welcome! Just remember more AI is not better. If you’re seeing symptom resolution from the half pill, just take another half 4 days from now. .5mg Adex twice a week on 500mg of Test is def within the realm of sanity.

1 Like